# SDR SWIA201946097

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000626
- Aircraft time: 7,491 hours, 4,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT CREW NOTICED A WEIRD ELECTRICAL/CHEMICAL SMELL IN THE FLIGHT DECK.  FL 5966 CLOSED. REMOVED AND REPLACED LT AND RT RECIRCULATION FILTERS.
